# SDR HALA2010030900096

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 12175
- Aircraft time: 71,127 hours, 31,664 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HFNR 2 FA RECEIVER RESEATED AND SECURED.  OPS CHECKED OK IAW AMM 23-11-00.  CK SELCAL OP CK GOOD IAW 23-21-00.
